# SDR UIEA2017051700806

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 146T63224
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INTERNAL FRAME LOWER, MID SECTION FOUND WORN.  A NEW LOWER FRAME WAS FABRICATED IAW DRAWING 146T6322, SHEET 1, REV A, THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
